# SDR ASAA2014100909332

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,124 hours, 7,084 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BACC63CD22G399
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE VALVE CLOSED LIGHT ILLUMINATED DURING COCKPIT PREFLIGHT.  ACFT GROUNDED.  TSR ISSUED.  ACCOMPLISHED STEP NR 3 OF TSR.  NO DEFECTS NOTED.  REPLACED PASS-THROUGH DM6. ACCOMPLISHED STEP 4 OF TSR. FOUND CORROSION ON D30116 SIDE OF DM24 PASS THROUGH. REPLACED DM24 PASS THROUGH REF SWPM 20-60-06 AND MM WD'S 77-12-21, 80-11-11, 76-21-21. RECONNECTED CONNECTORS D30114 AND D30116.  ACCOMPLISHED STEP 5 OF TSR AND OPS CKS NORMAL REF FIM 73-06 TASK 804, MM24-21-00-700-803, 24-11-00-700-803, 71-00-00-700-808-F00 TEST 13, 3A,2 AND 1.
